# SDR HEEA084919

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,425 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Part serial: 80592
- Condition: Malfunctioned
- Location: Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATTITUDE INDICATOR ROLL WILL NOT ADJUST UNTIL 5 TO 10 MINUTES AFTER OPERATION.
